Elcio Lebensztayn - On the asymptotic enumeration of accessible automata

dmtcs:512 - Discrete Mathematics & Theoretical Computer Science, January 1, 2010, Vol. 12 no. 3 - https://doi.org/10.46298/dmtcs.512
On the asymptotic enumeration of accessible automata

Authors: Elcio Lebensztayn

We simplify the known formula for the asymptotic estimate of the number of deterministic and accessible automata with n states over a k-letter alphabet. The proof relies on the theory of Lagrange inversion applied in the context of generalized binomial series.

Volume: Vol. 12 no. 3
Section: Automata, Logic and Semantics
Published on: January 1, 2010
Imported on: March 26, 2015
Keywords: asymptotic enumeration,finite automata,Lagrange series,generalized binomial series,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Consultation statistics

This page has been seen 107 times.
This article's PDF has been downloaded 294 times.